# SDR RTEA2013F00000

- Difficulty date: April 1, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N4879F
- Make and model: Cessna U206A
- Aircraft serial: U2060579
- Engine: Cont IO520A
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3823
- Condition: Dislodged
- Location: Magneto
- Part time: 303 hours
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RAN ROUGH WHEN ON AFFECTED MAGNETO ONLY.  DURING RUNUP FOR ROUTINE SCHEDULED INSPECTION.  ON DISASSEMBLY OF MAGNETO, DISCOVERED THE DISTRIBUTOR FINGER HAD DISLODGE FROM THE DISTRIBUTOR GEAR, CAUSING  ERRATIC TIMING.  HAVE SEEN THESE FINGERS COME SLIGHTLY LOOSE IN THERE MOUNTING BEFORE, BUT NEVER JUST COMPLETELY LOOSE, READY TO FALL OUT.
